Volume 21, issue 4 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 7, 3233–3749
Issue 6, 2701–3231
Issue 5, 2165–2700
Issue 4, 1621–2164
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
The Eynard–Orantin recursion and equivariant mirror symmetry for the projective line

Bohan Fang, Chiu-Chu Melissa Liu and Zhengyu Zong

Geometry & Topology 21 (2017) 2049–2092
Bibliography
1 G Borot, B Eynard, M Mulase, B Safnuk, A matrix model for simple Hurwitz numbers, and topological recursion, J. Geom. Phys. 61 (2011) 522 MR2746135
2 V Bouchard, M Mariño, Hurwitz numbers, matrix models and enumerative geometry, from: "From Hodge theory to integrability and TQFT tt∗–geometry" (editors R Y Donagi, K Wendland), Proc. Sympos. Pure Math. 78, Amer. Math. Soc. (2008) 263 MR2483754
3 B Dubrovin, Geometry of 2D topological field theories, from: "Integrable systems and quantum groups" (editors M Francaviglia, S Greco), Lecture Notes in Math. 1620, Springer (1996) 120 MR1397274
4 P Dunin-Barkowski, M Kazarian, N Orantin, S Shadrin, L Spitz, Polynomiality of Hurwitz numbers, Bouchard–Mariño conjecture, and a new proof of the ELSV formula, Adv. Math. 279 (2015) 67 MR3345179
5 P Dunin-Barkowski, N Orantin, S Shadrin, L Spitz, Identification of the Givental formula with the spectral curve topological recursion procedure, Comm. Math. Phys. 328 (2014) 669 MR3199996
6 T Ekedahl, S Lando, M Shapiro, A Vainshtein, Hurwitz numbers and intersections on moduli spaces of curves, Invent. Math. 146 (2001) 297 MR1864018
7 B Eynard, Intersection numbers of spectral curves, preprint (2011) arXiv:1104.0176
8 B Eynard, Invariants of spectral curves and intersection theory of moduli spaces of complex curves, Commun. Number Theory Phys. 8 (2014) 541 MR3282995
9 B Eynard, M Mulase, B Safnuk, The Laplace transform of the cut-and-join equation and the Bouchard–Mariño conjecture on Hurwitz numbers, Publ. Res. Inst. Math. Sci. 47 (2011) 629 MR2849645
10 B Eynard, N Orantin, Invariants of algebraic curves and topological expansion, Commun. Number Theory Phys. 1 (2007) 347 MR2346575
11 B Eynard, N Orantin, Computation of open Gromov–Witten invariants for toric Calabi–Yau 3–folds by topological recursion, a proof of the BKMP conjecture, Comm. Math. Phys. 337 (2015) 483 MR3339157
12 B Fang, Homological mirror symmetry is T–duality for ℙn, Commun. Number Theory Phys. 2 (2008) 719 MR2492197
13 B Fang, Central charges of T–dual branes for toric varieties, preprint (2016) arXiv:1611.05153
14 B Fang, C C M Liu, D Treumann, E Zaslow, T–duality and homological mirror symmetry for toric varieties, Adv. Math. 229 (2012) 1875 MR2871160
15 B Fang, C C M Liu, Z Zong, All genus open-closed mirror symmetry for affine toric Calabi–Yau 3–orbifolds, preprint (2013) arXiv:1310.4818
16 J D Fay, Theta functions on Riemann surfaces, 352, Springer (1973) MR0335789
17 A B Givental, Equivariant Gromov–Witten invariants, Internat. Math. Res. Notices 1996 (1996) 613 MR1408320
18 A Givental, Elliptic Gromov–Witten invariants and the generalized mirror conjecture, from: "Integrable systems and algebraic geometry" (editors M H Saito, Y Shimizu, K Ueno), World Sci. (1998) 107 MR1672116
19 A B Givental, Gromov–Witten invariants and quantization of quadratic Hamiltonians, Mosc. Math. J. 1 (2001) 551 MR1901075
20 A B Givental, Semisimple Frobenius structures at higher genus, Internat. Math. Res. Notices 2001 (2001) 1265 MR1866444
21 T Graber, R Vakil, Hodge integrals and Hurwitz numbers via virtual localization, Compositio Math. 135 (2003) 25 MR1955162
22 H Iritani, An integral structure in quantum cohomology and mirror symmetry for toric orbifolds, Adv. Math. 222 (2009) 1016 MR2553377
23 I Kostov, N Orantin, CFT and topological recursion, J. High Energy Phys. (2010) MR2795103
24 Y P Lee, R Pandharipande, Frobenius manifolds, Gromov–Witten theory, and Virasoro constraints, preprint (2004)
25 B H Lian, K Liu, S T Yau, Mirror principle, I, Asian J. Math. 1 (1997) 729 MR1621573
26 P Norbury, N Scott, Gromov–Witten invariants of ℙ1 and Eynard–Orantin invariants, Geom. Topol. 18 (2014) 1865 MR3268770
27 A Okounkov, R Pandharipande, Gromov–Witten theory, Hurwitz theory, and completed cycles, Ann. of Math. 163 (2006) 517 MR2199225
28 A Okounkov, R Pandharipande, The equivariant Gromov–Witten theory of P1, Ann. of Math. 163 (2006) 561 MR2199226
29 J S Song, Y S Song, On a conjecture of Givental, J. Math. Phys. 45 (2004) 4539 MR2105206